# SDR 07FDEA01367

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65561751
- Condition: Cracked
- Location: Bs 950e-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT DOOR CUTOUT THRESHOLD HAS 2 CRACKS IN CURVED AREA   BETWEEN 27" AND 32" AFT OF FWD EDGE WELD ACCOMPLISHED ON SHOP N/R 11841-8300-0001.  VERIFIED MATERIAL WELDED AND SMOOTHED AREA REFERENCE FED EX DWG SR27-53-025C.
